# SDR 95ZZZX6513

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N519EH
- Make and model: Bell 206L-1
- Aircraft serial: 45429
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: CL422501
- Condition: Sprag Defect
- Location: Freewheel
- Part time: 158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL DEFECT ON 1 EACH SPRAG ON INSIDE DIAMETER OF CLUTCH.  REMOVED AND REPLACED.
